Alert archive / North Carolina / Tornado Warnings in 2023
Tornado Warning 5, NWS Raleigh, NC
NWS Raleigh, NC issued this tornado warning at Jul 14, 2023, 12:43 PM EDT for Sampson County, North Carolina. It was in force for 22 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2023, 12:43 PM EDT (16:43 UTC)
- Expired
- Jul 14, 2023, 1:05 PM EDT
- In force
- 22 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
County Sampson County, NC
The radar
The Wilmington radar (KLTX), 89 km from the middle of the area, began a volume at 16:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 4.7 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 728 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 932 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
985
WFUS52 KRAH 141643
TORRAH
NCC163-141715-
/O.NEW.KRAH.TO.W.0005.230714T1643Z-230714T1715Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
1243 PM EDT Fri Jul 14 2023
The National Weather Service in Raleigh has issued a
* Tornado Warning for...
East central Sampson County in central North Carolina...
* Until 115 PM EDT.
* At 1242 PM EDT, a severe thunderstorm capable of producing a
tornado was located near Harrells, or 12 miles west of Wallace,
moving east at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This tornadic thunderstorm will remain over mainly rural areas of
east central Sampson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3474 7830 3483 7831 3487 7816 3474 7820
3473 7819
TIME...MOT...LOC 1642Z 267DEG 16KT 3479 7821
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
np2 follow-up statements
108
WWUS52 KRAH 141651
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
1251 PM EDT Fri Jul 14 2023
NCC163-141715-
/O.CON.KRAH.TO.W.0005.000000T0000Z-230714T1715Z/
Sampson NC-
1251 PM EDT Fri Jul 14 2023
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 PM EDT FOR EAST
CENTRAL SAMPSON COUNTY...
At 1251 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Harrells, or 11 miles west of Wallace, moving east
at 15 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Sampson County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3476 7825 3485 7825 3487 7816 3474 7820
TIME...MOT...LOC 1651Z 260DEG 13KT 3480 7819
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
np134
WWUS52 KRAH 141705
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
105 PM EDT Fri Jul 14 2023
NCC163-141714-
/O.CAN.KRAH.TO.W.0005.000000T0000Z-230714T1715Z/
Sampson NC-
105 PM EDT Fri Jul 14 2023
...THE TORNADO WARNING FOR EAST CENTRAL SAMPSON COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled. However gusty winds and
heavy rain are still possible with additional thunderstorms moving
into the area.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Raleigh.
LAT...LON 3476 7825 3485 7825 3487 7816 3474 7820
TIME...MOT...LOC 1703Z 267DEG 16KT 3480 7811
$$
npWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Jul 14, 12:24 PM EDT, 19 minutes earlier.
Area forecast discussion, Jul 14, 12:24 PM EDT, 19 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 1224 PM EDT Fri Jul 14 2023 .SYNOPSIS... A lee surface trough will extend across the Piedmont of the southern middle Atlantic and Carolinas through the weekend. Afternoon showers and thunderstorms will be a daily occurrence through at least the middle of next week. && .NEAR TERM /TODAY THROUGH TONIGHT/... As of 1200 PM Friday... Surface observations and radar estimates indicate that much of the NE Piedmont and Coastal Plain has received anywhere from 1 to locally as much as 4-5 inches of rain from last night into this morning. Dew points remain in the 70s across our whole region, and SPC mesoanalysis shows PW values in the 2-2.3 inch range. With weak mid-level flow on the order of 15-20 kts, storms are slow to move, and they are very efficient rain producers. Instantaneous rain rates over northern/central Sampson County have been as high as 4-5 in/hr. An outflow boundary from this morning's convection is draped across the southern Piedmont and Sandhills, separating dew points in the lower-to-mid-70s from dew points in the upper-70s. While there is still some CIN lingering across the north, visible satellite shows a decent cu field is already starting to develop across the southern Piedmont where MLCAPE is around 1500-2500 J/kg. Both the 12z NAMNest and latest HRRR runs show backbuilding/training of robust convection across our southern counties from early this afternoon through early this evening along the lingering outflow boundary, as MLCAPE increases to 3000+ J/kg. The 12z HREF has the highest neighborhood probabilities of exceeding 2 in/hr (30% to as much as 50%) down there as well. So this seems to be the most concerning area when it comes to flash flooding potential today. However, multicell clusters with heavy rain can't be ruled out anywhere given moderate instability from the hot and humid air mass in place and deep S/SW flow ahead of a cold front over the OH Valley. There is also currently a weak shortwave over WV and western VA, which will approach and could help enhance convection for a period later this evening in the NW Piedmont. Thus the WPC has all of central NC in a slight risk for excessive rainfall today. Mid-level flow should increase a bit later today to 25-30 kts with the shortwave, but this is still relatively weak. So any severe threat should be fairly isolated, and the SPC includes our region in a marginal (level 1 of 5) risk for severe storms. The main threat should be damaging winds from wet downbursts. The temperature forecast is a bit tricky today, but the best clearing and surface heating has been over our far SW counties where it has already reached the upper-80s to 90. So have these places reaching the lower-90s today before convection helps to drop off temps significantly by late afternoon. Elsewhere, widespread residual clouds from this morning's MCS have helped keep temperatures cooler than expected, but with the clouds beginning to erode here as well, still have highs reaching the upper-80s in most places except mid-80s in the far NE. POPs do drop off to slight everywhere after midnight as instability and mid-level forcing drop off significantly. However, an isolated shower/storm still can't be ruled out, mainly south and east. Lows will be in the lower-to-mid-70s. && .SHORT TERM /SATURDAY AND SATURDAY NIGHT/... As of 345 AM Friday... Aloft, a trough will extend southeast into the region from its parent low sinking SSE through south-central Canada Sat/Sat night. Within the trough, a s/w disturbance will swing through the TN Valley and into the mid-Atlantic. Deep southerly flow through the Southeast and into the mid-Atlantic will advect warm, moist air into the area. PWATs will increase into the 2.0-2.4 inch range Sat afternoon. MUCAPE should be in the 1500-2500 J/Kg range while Effective Shear should hover around 20 kts. The moist, unstable conditions combined with the passing s/w aloft supports convective development Sat aft into Sat night. Temperatures could depend to some degree on the convective activity, but generally expect highs in the upper 80s to low 90s and lows in the low to mid 70s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... As of 400 AM Friday... Aloft, the northern stream low will swing east-southeast along/just north of the Canada/US border through the northern Great Lakes/ southern Ontario by Mon before gradually lifting northeast through Ontario and into Quebec mid/late week. The attendant trough will extend into the Southeast through at least Mon night, then lift northward out of the area Tue/Wed. Meanwhile, high pressure over CA on Sat will build as it slowly migrates eastward through the Desert Southwest to over the Four Corners on Mon. The high will slowly drift eastward from the Four Corners to the southern Plains Tue/Wed as the trough over the East Coast lifts away. Once the trough lifts out of the mid-Atlantic mid-week, the high will ridge eastward into the Southeast, with the ridge extending W-E from the Southwest US to the Southeast US. A s/w could move through the region mid-week but details are still a bit unclear. At the surface, a Piedmont trough will be a daily feature across the area. A front Sun night could drop dewpoints briefly, but they will likely recover quickly. Expect mainly diurnal convection, especially invof the surface trough and any differential heating boundaries. The main forecast concern will be the heat potential, or more specifically how humid will it be and thus how high will the heat indices reach. Highs will generally be in the low to mid 90s, which is mainly within 5 degrees of average. Lows mainly in the low to mid 70s expected. With the higher dewpoint temperatures expected across the Sandhills and central/southern Coastal Plain of NC, that is where heat indices will be 100 degrees or higher. && .AVIATION /12Z FRIDAY THROUGH TUESDAY/... As of 640 AM Friday... Two areas of convection are ongoing this morning, one affecting RDU/RWI and another weaker area affecting the Triad sites. Both of these should weaken and dissipate within a few hours with VFR conditions returning to all sites. However this is likely to be short lived as additional showers and storms are forecast to redevelop by early afternoon. Timing out the specifics of where/when storms will form is a challenge, as a number of shallow stalled surface boundaries reside across the area and any one of them could trigger storms given the highly favorable environment in which we find ourselves. Tried to time out a period from 18-22Z as the most impactful, with lingering showers into the evening hours before drying out after midnight. MVFR/IFR cigs/vsbys should develop at all sites late tonight in the wake of today's rainfall. Looking beyond 12Z Saturday, the pattern is suggestive of daily shower and thunderstorm chances each afternoon, with overnight stratus/fog each day through at least Tuesday. && .RAH WATCHES/WARNINGS/ADVISORIES... Flood Watch through this evening for NCZ007>011-021>028-038>043- 073>078-083>086-088-089. && SYNOPSIS...Leins NEAR TERM...Danco SHORT TERM...KC LONG TERM...KC AVIATION...Leins
Hazardous weather outlook, Jul 14, 4:06 AM EDT, 8 hours 37 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 406 AM EDT Fri Jul 14 2023 NCZ008>011-024>028-040>043-075>078-083>086-088-089-151200- Granville-Vance-Warren-Halifax-Orange-Durham-Franklin-Nash-Edgecombe- Chatham-Wake-Johnston-Wilson-Moore-Lee-Harnett-Wayne-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 406 AM EDT Fri Jul 14 2023 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A few storms could become strong to severe today with the primary hazards being isolated wind damage and large hail in addition to heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. The combination of high temperatures in the 90s and a very muggy airmass will result in multiple days with heat index values above 100 degrees Sunday through much of next week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007-021>023-038-039-073-074-151200- Person-Forsyth-Guilford-Alamance-Davidson-Randolph-Stanly-Montgomery- 406 AM EDT Fri Jul 14 2023 ...FLOOD WATCH IN EFFECT THROUGH THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. A few storms could become strong to severe today with the primary hazards being isolated wind damage and large hail in addition to heavy rainfall. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 14, 10:04 AM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1004 AM EDT Fri Jul 14 2023
NCZ042-078-089-141500-
Johnston NC-Sampson NC-Wayne NC-
1004 AM EDT Fri Jul 14 2023
...Strong thunderstorms will impact portions of southwestern Wayne,
northern Sampson and south central Johnston Counties through 1100 AM
EDT...
At 1003 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles southeast of Benson to 9 miles north of
Clinton to 16 miles southeast of Godwin. Movement was east at 15 mph.
HAZARD...Winds in excess of 40 mph, pea size hail and heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rain may also lead to isolated flooding,
especially in poor drainage locations.
Locations impacted include...
Clinton, Mount Olive, Newton Grove, Salemburg, Turkey, Hobbton,
Spivey's Corner, Grantham, Mar-Mac and Brogden.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3502 7864 3514 7863 3531 7856 3533 7853
3533 7805 3519 7800 3519 7804 3518 7807
3519 7816 3509 7817 3508 7816 3494 7815
3490 7819
TIME...MOT...LOC 1403Z 272DEG 12KT 3527 7843 3513 7839 3504 7849
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jul 14, 10:55 AM EDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1055 AM EDT Fri Jul 14 2023
NCZ089-141545-
Sampson NC-
1055 AM EDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of northeastern Sampson
County through 1145 AM EDT...
At 1054 AM EDT, Doppler radar was tracking a strong thunderstorm near
Clinton, moving east at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Clinton and Turkey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3492 7843 3507 7843 3518 7838 3515 7816
3509 7817 3508 7816 3492 7815 3490 7815
3486 7816
TIME...MOT...LOC 1454Z 280DEG 13KT 3504 7829
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASLocal storm report, Jul 14, 11:08 AM EDT, 1 hour 35 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1108 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM Flash Flood 6 SSE Spivey's Corner 35.16N 78.51W
07/14/2023 Sampson NC 911 Call Center
Portions of Straw Pond School Rd closed due
to flooding.
&&
npLocal storm report, Jul 14, 11:10 AM EDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Raleigh NC
1110 AM EDT Fri Jul 14 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM Flash Flood 8 WSW Hobbton 35.15N 78.46W
07/14/2023 Sampson NC 911 Call Center
Portions of North Salemburg Highway closed
due to flooding.
&&
npSpecial weather statement, Jul 14, 11:42 AM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Raleigh NC
1142 AM EDT Fri Jul 14 2023
NCZ089-141630-
Sampson NC-
1142 AM EDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of east central Sampson
County through 1230 PM EDT...
At 1141 AM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of Warsaw, moving east at 10 mph.
HAZARD...Winds in excess of 40 mph, pea size hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible. Heavy rain may also lead to isolated flooding
especially in poor drainage locations.
Locations impacted include...
Clinton and Turkey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3487 7834 3499 7836 3508 7829 3506 7816
3505 7816 3490 7815 3482 7818
TIME...MOT...LOC 1541Z 288DEG 9KT 3496 7821
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
ASSpecial weather statement, Jul 14, 12:20 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Raleigh NC
1220 PM EDT Fri Jul 14 2023
NCZ089-141700-
Sampson NC-
1220 PM EDT Fri Jul 14 2023
...A strong thunderstorm will impact portions of southeastern Sampson
County through 100 PM EDT...
At 1220 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ammon, or 14 miles northeast of Elizabethtown, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Harrells and Garland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This thunderstorm is producing an excessive amount of deadly cloud to
ground lightning. Seek shelter indoors and stay away from windows. If
you cannot seek shelter indoors, an enclosed vehicle can provide safe
shelter. Deadly lightning strikes can occur well ahead of an
approaching storm, prior to the arrival of rain and wind.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3463 7832 3464 7831 3465 7832 3467 7832
3469 7835 3470 7837 3473 7839 3475 7839
3478 7843 3481 7845 3484 7849 3488 7851
3489 7854 3491 7852 3490 7815 3472 7821
3460 7830
TIME...MOT...LOC 1620Z 287DEG 12KT 3480 7848
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
ASThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:24 PM EDT | Special Weather Statement | RAH | Guilford | 36 min |
| Jul 14, 12:34 AM EDT | Special Weather Statement | RAH | Granville, Person | 56 min |
| Jul 14, 1:07 AM EDT | Special Weather Statement | RAH | Halifax, Warren | 53 min |
| Jul 14, 1:29 AM EDT | Special Weather Statement | RAH | Granville, Orange, Person, Vance | 61 min |
| Jul 14, 1:34 AM EDT | Areal Flood Advisory | RAH | Durham, Granville, Halifax, Orange, Person, Vance and 1 more | 4 hr |
| Jul 14, 2:25 AM EDT | Areal Flood Advisory | RAH | Durham, Franklin, Granville, Vance, Warren | 74 min |
| Jul 14, 3:16 AM EDT | Flood Watch | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 21 hr |
| Jul 14, 3:39 AM EDT | Flash Flood Warning | RAH | Franklin, Granville, Vance, Warren | 5 hr |
| Jul 14, 4:19 AM EDT | Areal Flood Advisory | RAH | Durham, Orange, Wake | 86 min |
| Jul 14, 4:42 AM EDT | Areal Flood Advisory | RAH | Edgecombe, Halifax, Nash, Wilson | 5 hr |
| Jul 14, 5:20 AM EDT | Areal Flood Advisory | RAH | Chatham, Harnett, Lee, Moore, Wake | 25 min |
| Jul 14, 5:45 AM EDT | Flash Flood Warning | RAH | Chatham, Durham, Lee, Wake | 105 min |
| Jul 14, 7:04 AM EDT | Areal Flood Advisory | RAH | Harnett, Johnston, Nash, Wilson | 3 hr |
| Jul 14, 8:49 AM EDT | Special Weather Statement | RAH | Sampson | 56 min |
| Jul 14, 8:52 AM EDT | Areal Flood Advisory | RAH | Durham, Franklin, Granville, Orange, Wake | 112 min |
| Jul 14, 9:05 AM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson, Wayne | 4 hr |
| Jul 14, 9:20 AM EDT | Flash Flood Warning | RAH | Cumberland, Sampson | 3 hr |
| Jul 14, 10:04 AM EDT | Special Weather Statement | RAH | Sampson | 56 min |
| Jul 14, 10:55 AM EDT | Special Weather Statement | RAH | Sampson | 50 min |
| Jul 14, 11:41 AM EDT | Flash Flood Warning | RAH | Sampson | 2 hr |
| Jul 14, 11:42 AM EDT | Special Weather Statement | RAH | Sampson | 48 min |
| Jul 14, 12:20 PM EDT | Special Weather Statement | RAH | Bladen | 40 min |
| Jul 14, 12:30 PM EDT | Areal Flood Advisory | RAH | Sampson | 3 hr |
| Jul 14, 12:31 PM EDT | Severe Thunderstorm Warning | RAH | Sampson | 44 min |
| Jul 14, 1:00 PM EDT | Special Weather Statement | RAH | Orange | 30 min |
| Jul 14, 1:20 PM EDT | Special Weather Statement | RAH | Bladen | 55 min |
| Jul 14, 1:30 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 60 min |
| Jul 14, 1:32 PM EDT | Special Weather Statement | RAH | Orange | 58 min |
| Jul 14, 1:36 PM EDT | Severe Thunderstorm Warning | RAH | Hoke, Moore, Richmond, Scotland | 39 min |
| Jul 14, 2:52 PM EDT | Special Weather Statement | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Wake | 53 min |
| Jul 14, 2:59 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Moore and 1 more | 46 min |
| Jul 14, 3:37 PM EDT | Areal Flood Advisory | RAH | Chatham, Cumberland, Harnett, Hoke, Lee, Moore and 1 more | 53 min |
| Jul 14, 4:37 PM EDT | Special Weather Statement | RAH | Moore | 38 min |
| Jul 14, 4:52 PM EDT | Special Weather Statement | RAH | Richmond | 53 min |
| Jul 14, 5:11 PM EDT | Severe Thunderstorm Warning | RAH | Richmond, Scotland | 64 min |
| Jul 14, 5:23 PM EDT | Areal Flood Advisory | RAH | Richmond, Scotland | 112 min |
| Jul 14, 5:37 PM EDT | Flash Flood Warning | RAH | Richmond | 113 min |
| Jul 14, 5:39 PM EDT | Severe Thunderstorm Warning | RAH | Stanly | 22 min |
| Jul 14, 7:19 PM EDT | Special Weather Statement | RAH | Randolph | 56 min |
| Jul 14, 7:51 PM EDT | Special Weather Statement | RAH | Davidson | 54 min |
| Jul 14, 7:57 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Randolph | 3 hr |
Nearby
Tornado Warnings in North Carolina, 2023Every tornado warning in 2023Tornadoes in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.